# SDR YENA2023032700288

- Difficulty date: March 25, 2023
- Submitted: March 27, 2023
- Operation: Air carrier
- Aircraft: N547JB
- Make and model: Airbus A320-232
- Aircraft serial: 01849
- Aircraft time: 77,364 hours, 27,827 cycles
- System (JASC): 2840 · Fuel Indicating System
- Part: Computer
- Part number: SIC50591420
- Part serial: AS0148
- Condition: Failed
- Location: 3qt
- Part time: 1,863 hours, 724 cycles
- Stage of operation: CL
- How discovered: V
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLT#751, JFK-CUN. (AIRCRAFT PERFORMED AN AIR TURNBACK TO JFK) ' FOB INOP WITH XX AND NO FUEL IND ON BOH LEFT WING TANKS; SUMPED FUEL AS PRECAUTIONARY REF AMM 12-32-28 AND REMOVED AND REPLACED FQIC IAW AMM 28-42-34. OPS CHECK NORMA.L A/C OK FOR SERVICE.'
